# SDR CA991103004

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 87005
- Condition: Failed
- Location: Nlg Steering
- Part time: 32,530 hours
- Component: Dowty, 8700
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, THE CREW FOUND THE NOSE GEAR STEERING PULLING TO THE LEFT, REQUIRING RIGHT TILLER INPUT TO KEEP THE AIRCRAFT STRAIGHT.  MAINTENANCE FOUND THE NOSE GEAR STEERING ELECTRONIC CONTROL UNIT WOULD NOT RESPOND TO A BITE TEST.  THE ECU WAS REPLACED,
